MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE XL; SURGICAL MESH

COLOPLAST A/S RESTORELLE XL; SURGICAL MESH
Model Number 5013302400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Tract Infection (2120)
Date of Event 01/17/2019
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified, additional information received on 4/19/2021.06/03/2021 08:52 am (gmt-5:00) added by (b)(4): additional information received on 04/19/2021.Back pain, neuropathic pain of perineum.Postoperative lower abdominal pain.Abdominal and suprapubic pain.Hydrodissection with mannitol completed.Vaginal pain.Received shock wave treatment on abdomen.Uti microscopic hematuria, cystoscopy, dyspareunia, pelvic pain.Exam under general anesthesia.Cystoscopy showed bladder base induration, erythema, and purulent exudative process at the periphery.Serial urinalysis show worsening pyuria and microscopic hematuria sometimes without positive cultures.No frank mesh erosion, but suspected that mesh may be migrating into bladder wall and causing these reactionary changes.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
This mdr is created as an additional follow-up to mdr record # 2125050-2019-00603, initially reported on 25-jul-2019 through e-submitter.This mdr is to reflect the additional information received.This complaint was investigated to the extent information was provided to coloplast.Due to the legal nature of this complaint, the device not being returned for evaluation and the implanted device lot number not being provided, a thorough investigation could not be executed.Should additional information become available, this file will be re-evaluated and updated according to current procedures.Complaints of this nature are monitored and captured within the product risk documentation.No further action or corrective action is required at this time.Coloplast has not been provided any corroborating evidence to verify the information contained in this report.

Brand Name
RESTORELLE XL
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key12389909
Report Number2125050-2021-01220
Device Sequence Number4030522
Product Code OTO
UDI-Device Identifier05708932483285
UDI-Public05708932483285
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5013302400
Device Catalogue Number501330
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date08/31/2021
Patient Sequence Number1
Patient Age50